# SDR 96FDEA00597

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0411 AND 035, RT WING O/B AFT FLAP HAS AN AREA OF DELAMINATION ON LOWER SKIN 60 INCHES FROM I/B END.  REPAIRED DAMAGED LOWER SURFACE SRM 51-40-6.
